Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Coupling of general Lagrangian systems


Authors: A. Ambroso, C. Chalons, F. Coquel, E. Godlewski, F. Lagoutière, P.-A. Raviart and N. Seguin
Journal: Math. Comp. 77 (2008), 909-941
MSC (2000): Primary 35L50, 35L65, 76M12, 76N15
DOI: https://doi.org/10.1090/S0025-5718-07-02064-9
Published electronically: November 16, 2007
MathSciNet review: 2373185
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This work is devoted to the coupling of two fluid models, such as two Euler systems in Lagrangian coordinates, at a fixed interface. We define coupling conditions which can be expressed in terms of continuity of some well chosen variables and then solve the coupled Riemann problem. In the present setting where the interface is characteristic, a particular choice of dependent variables which are transmitted ensures the overall conservativity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 35L50, 35L65, 76M12, 76N15

Retrieve articles in all journals with MSC (2000): 35L50, 35L65, 76M12, 76N15


Additional Information

A. Ambroso
Affiliation: DEN/DM2S/SFME, CEA-Saclay, F-91191, Gif-sur-Yvette cedex, France

C. Chalons
Affiliation: Université Paris Diderot, Laboratoire Jacques-Louis Lions, Paris, F-75005 France

F. Coquel
Affiliation: Université Pierre et Marie Curie-Paris 6, UMR 7598 Laboratoire Jacques-Louis Lions, Paris, F-75005 France and CNRS, UMR 7598 Paris, F-75005 France
Email: coquel@ann.jussieu.fr

E. Godlewski
Affiliation: Université Pierre et Marie Curie-Paris 6, UMR 7598 Laboratoire Jacques-Louis Lions, Paris, F-75005 France and CNRS, UMR 7598 Paris, F-75005 France
Address at time of publication: BC 187, 4 place Jussieu, 75252 Paris cedex, France
Email: godlewski@ann.jussieu.fr

F. Lagoutière
Affiliation: Université Paris Diderot, Laboratoire Jacques-Louis Lions, Paris, F-75005 France and CNRS, UMR 7598 Paris, F-75005 France

P.-A. Raviart
Affiliation: Université Pierre et Marie Curie-Paris 6, UMR 7598 Laboratoire Jacques-Louis Lions, Paris, F-75005 France and CNRS, UMR 7598 Paris, F-75005 France

N. Seguin
Affiliation: Université Pierre et Marie Curie-Paris 6, UMR 7598 Laboratoire Jacques-Louis Lions, Paris, F-75005 France and CNRS, UMR 7598 Paris, F-75005 France

DOI: https://doi.org/10.1090/S0025-5718-07-02064-9
Keywords: Hyperbolic systems, coupling, Riemann problems, finite volume methods, fluid model
Received by editor(s): July 26, 2006
Published electronically: November 16, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.